# SDR HALA2012011500036

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,817 hours, 18,625 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Radio Altimeter
- Component: Radio Altimeter
- Component part number: 066500070101
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AMBER RADAR ALITMETER WARNING BOX ILLUMINATED ON FO ADI " NO LAND 3" APPEARS IN AUTOLAND STATUS.  REPLACED RT RADIO ALTIMETER TRANSCEIVER, NOW OPS NORMAL IAW MM 34-33-01.  OK FOR SERVICE.
